# SDR FDEA201609143229

- Difficulty date: September 14, 2016
- Submitted: September 14, 2016
- Operation: Air carrier
- Aircraft: N774FD
- Make and model: Boeing 757222
- Aircraft serial: 26709
- Aircraft time: 70,190 hours, 24,585 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 148N313820
- Condition: Corroded
- Location: Bs 1787
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU AIR INLET DOOR CUT OUT- FWD STRAP CORRODED AT BS 1787, STRINGERS 3 - 6R.  APU AIR INLET DOOR CUT OUT FWD STRAP CORROSION REMOVED   FOUND OUT OF LIMIT AS PER SRM 53-80-08-1A FIG 101 DETAIL 1X REV 118.0 CORRODED FWD   STRAP REMOVED AND REPLACED WITH NEW FWD STRAP P/NO 148N3138-20 AS PER BOEING   DWG NO 148N3105 SHT 1 REV C.  REPAIR CLASSIFIED AS MAJOR
